Department of Relativistic Astrophysics and Cosmology
 
 
Selected publications
 
   
   
   
    from to   type  
  res per page (102 res)  

[<] [1] [2] [3] [4] [5] [6] [7] [8] [9] [10] [>] [>>]

19. Piotr T. Chru∂ciel, Christa R. ÷lz, Sebastian J. Szybka
Space-time diagrammatics
Phys. Rev. D: Part. Fields , vol. 86, p. 124041 (2012).
[abstract] [preprint] [journal] [download]

Abstract:
We introduce a new class of two-dimensional diagrams, the \emph{projection diagrams}, as a tool to visualize the global structure of space-times. We construct the diagrams for several metrics of interest, including the Kerr-Newman - (anti) de Sitter family, with or without cosmological constant, and the Emparan-Reall black rings.

20. Sikora S, Bratek £., Ja≥ocha J., Kutschera M.
Gravitational microlensing as a test of a finite-width disk model of the Galaxy
Astron. Astrophys. , vol. 546, p. A126 (2012).
[abstract] [preprint] [journal] [download]

Abstract:
The aim of this work is to show, in the framework of a simple finite-width disk model, that the amount of mass seen through gravitational microlensing measurements in the region 0 < R < R◦ is consistent with the dynamical mass ascertained from Galaxy rotation after subtracting gas contribution. Since microlensing only detects compact objects, this result suggests that a non-baryonic mass component may be negligible in this region.

21. Piotr T. Chru∂ciel, Micha≥ Eckstein, Luc Nguyen and Sebastian J. Szybka
Existence of singularities in two-Kerr black holes
Class. Quantum Grav., vol. 28, p. 245017 (2011).
[abstract] [preprint] [journal]

Abstract:
We show that the angular momentum—area inequality 8π|J| ≤ A for weakly stable minimal surfaces would apply to I+-regular many-Kerr solutions, if any existed. Hence, we remove the undesirable hypothesis in the Hennig–Neugebauer proof of non-existence of well-behaved two-component solutions.
*supported by the grant from The John Templeton Foundation

22. Piotr T. Chru∂ciel, Sebastian J. Szybka
Stable causality of the Pomeransky-Senkov black holes
Adv. Theor. Math. Phys., vol. 15, pp. 175-178 (2011).
[abstract] [preprint] [journal] [download]

Abstract:
We show stable causality of the Pomeransky-Senkov black rings.

23. Sebastian J. Szybka
On light propagation in Swiss-Cheese cosmologies
Phys. Rev. D: Part. Fields , vol. 84, p. 044011 (2011).
[abstract] [preprint] [journal] [download]

Abstract:
We study the effect of inhomogeneities on light propagation. The Sachs equations are solved numerically in the Swiss-Cheese models with inhomogeneities modelled by the Lemaitre-Tolman solutions. Our results imply that, within the models we study, inhomogeneities may partially mimic the accelerated expansion of the Universe, but the effect is small.

24. Sebastian J. Szybka
Stable causality of Black Saturns
Journal of High Energy Physics, vol. 2011, pp. 1-8 (2011).
[abstract] [preprint] [journal]

Abstract:
We prove that the Black Saturns are stably causal on the closure of the domain of outer communications.

[<] [1] [2] [3] [4] [5] [6] [7] [8] [9] [10] [>] [>>]